MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. OPSITE FLEXIGRID 6X7CM CTN 100; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. OPSITE FLEXIGRID 6X7CM CTN 100; TAPE AND BANDAGE, ADHESIVE
Catalog Number 4628
Medical Device Problem Codes Loss of or Failure to Bond (1068); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference number: (b)(4).
 
Event or Problem Description
It was reported that, the top plastic film of an opsite flexigrid 6x7cm ctn 100is difficult or even impossible to remove after the application of the opsite dressings, and often the dressing does not remain in place.No case reported; therefore, there was no patient involvement.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
We have now concluded our investigation into the reported complaint.The batch record was reviewed and it could be confirmed that the products had progressed through a satisfactory release process which involved testing the product against the requirements of the finished product specification.There was also no issue identified during the manufacturing process that could have caused or contributed to the complaint problem.A complaint history review, was performed for the product and event description, there have been similar instances reported in the past three years.The event did not occur during patient treatment or diagnosis.Samples of the product were returned and evaluated and were found to be as described in the complaint.This confirmed a relationship between the device and the event.It has not been possible however to establish the root cause of the issue.The investigation has been closed.No further actions by smith and nephew are deemed necessary at this stage.However, we will continue to monitor for any adverse trends relating to this product range.

Brand Name
OPSITE FLEXIGRID 6X7CM CTN 100
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11493020
Report Number8043484-2021-00606
Device Sequence Number2980186
Product Code KGX
UDI-Device Identifier05000223046286
UDI-Public5000223046286
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4628
Device Lot Number2029
Initial Date Received by Manufacturer 02/25/2021
Supplement Date Received by Manufacturer08/04/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1